CSN Login
Members Online: 14

numbness after chemo

bk1950
Posts: 43
Joined: Apr 2009

just had my 4th round of CVP and Rituxan and now have numbness in my feet and legs up to my knees also numbness in my fingers. the doctor says she will probably lower my chemo. has anyone else had this? it is a little scary. Thanks for any responses.

sassemink
Posts: 9
Joined: Dec 2009

Hi. I had ABVD to treat my hodgkin's. And yes, I had numbness in my extremeties. I also had numbness on my shoulders. I couldn't feel whether water was cold or hot, and the last time I had to shave my legs during that process, I couldn't feel the razor move across my skin. It will go away, eventually. There are times even now (and I am 3 years out of treatment)that I still have some tingling sensations in my feet and hands, but it is not nearly as bad now. If you researched the medicines being used, you'd probably find that one of them causes neuropathy.

merrywinner's picture
merrywinner
Posts: 620
Joined: Aug 2009

Hello and hope all goes well,
I am currently receiving RCHOP treatment for my follicular lymphoma and developed the numbness in my fingers and toes. I am a bit surprised that they didn't warn you about that. I got it early, by my 2nd treatment. They had instructed me to tell them if this happened, which i did, and they held one of the drugs the Vincristin, from then on. My MD said it was the least important of the meds and it would not make any difference if it was held. It does go away but slowly. After not having it the last 2 times(6 weeks) it is probably 50-60% gone and he has assured me it will resolve completely. It was kind of irritating because I started to get really "fumbly". I had impaired fine motor dexterity in my fingers and would drop things frequently including a full cup of coffee onto my lap. Luckily it had been sitting awhile and was only warm. It is alot better now but nerves heal very slowly. Good luck to you and hope this was helpful.
Mary

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network